# SDR 00FDEA00759

- Difficulty date: November 3, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 33,385 hours, 24,095 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RT MLG DID NOT LOCK DOWN FOR SEVERAL MIN AFT GEAR HANDLE LOWERED.  REMOVED AND REPLACED PROX UNIT COMPUTER AND PERF SEVERAL MORE EXT, AND RETRACTION WITH NO DEFECTS.
